MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the fiber broke approximately four centimeters from the distal end.The procedure was completed using another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) and service history record (shr) was performed and confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: immediately discontinue use if breaks or fractures appear in the laser fiber.These breaks or fractures may allow undirected emission of laser energy, rendering the distal tip useless and causing harm to surrounding tissues.A risk review was completed and confirmed that the event of fiber break was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of cause not established was assigned to this investigation, since the investigation was unable to determine a probable cause for the complaint event.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24891619
Report Number2124215-2026-20518
Device Sequence Number10494760
Product Code GEX
UDI-Device Identifier08714729978671
UDI-Public(01)08714729978671(17)280901(10)37345342
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406910
Device Catalogue NumberM006L8406910
Device Lot Number0037345342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/20/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown